MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTAT; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION ACCUSTAT; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-6110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, there was a break in the fiber, where the wire meets the handpiece.The break occurred outside of the patient after 3 joules and 00:05 minutes of use.The fiber was exchanged, and the procedure was completed without clinical consequences to the patient.

Brand Name
ACCUSTAT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12378748
Report Number2124215-2021-25931
Device Sequence Number19805171
Product Code GEX
UDI-Device Identifier00878953000121
UDI-Public00878953000121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K924644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Model Number0010-6110
Device Catalogue Number0010-6110
Device Lot Number0023006406
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR